MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R(ST)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Patient Problem/Medical Problem (2688)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on august 28, 2020.
 
Event or Problem Description
Per the surgeon, the patient experienced recurrent infections which resulted in three skin flap rotation surgeries.There has been another infection whereby the device was explanted on (b)(6) 2020.
 
Additional Manufacturer Narrative
The device analysis report is attached.This report is submitted on november 6, 2020.

Brand Name
NUCLEUS 24K
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, 2109
AS  2109
MDR Report Key10463976
Report Number6000034-2020-02246
Device Sequence Number11360472
Product Code MCM
UDI-Device Identifier09321502002332
UDI-Public(01)09321502002332(11)080903(17)100902
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/02/2010
Device Model NumberCI24R(ST)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR